MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES REVANESSE VERSA+ 1.0 ML

PROLLENIUM MEDICAL TECHNOLOGIES REVANESSE VERSA+ 1.0 ML
Model Number 40082
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinic and representative were reached out multiple amount of times.On (b)(6) 2021, shortly after reporting adverse event, qa department has reached out clinic requesting required information regarding event.With the email sent on 14 apr 2021 requesting information regarding ae.Clinic was also reached via telephone and left a voicemail requesting information about this ae.On 21 april 2021, qa department tried to follow up with the clinic regarding this ae, however, no response have been received.On 22 april 2021, qa department tried to follow up again via provided telephone number.Person of contact has picked up and informed that she did not feel well therefore she has informed that she will provide information later.On 27 april 2021, qa department has emailed sales representative regarding the follow-up and to inquire information directly from clinic.No reply has been received as of 29 april 2021.Qa department will continue investigation.
 
Event or Problem Description
Patient had (b)(6) covid-19 vaccine 4 weeks before procedure and has instant severe swelling within 2 min of the first injection.She had 0.2 of the syringe injected, all of which was disintegrated with hylenex due to excessive swelling and extreme pain.Patient was prescribed prednisone and given 500mg motrin immediately post hylenex to break down filler.No swelling or residual filler next day, only minor bruising from hylenex.
 
Additional Manufacturer Narrative
The clinical complaint has been adequately investigated.The lot number has been verified and has been confirmed to be released by the company.It has been confirmed that no previous clinical complaints have been found for the particular lot number in question.The batch record, qc test reports, and training of staff were analysed and it has been determined that product is within required specifications, and manufactured according to appropriate procedures.This complaint is considered as off label use and the clinic have been informed by prollenium medical technologies that injections into unapproved areas such as the lips, lower eyelid, tear troughs and medial cheeks are to be avoided as stated in the revanesse® versatm directions for use (dfu) available at www.Http://revanesseversadfu.Com/.Prollenium medical technologies' medical director's response to this adverse event was provided to the clinic: "the following is a clinical opinion based on the information provided in the complaint outlined below; on (b)(6), 2021 a 50 y.O.Patient was injected with 0.2 mls of revanesse versa+ under her right eye.The patient had moderna vaccine 4 weeks earlier.The patient experienced" instant excessive swelling and extreme pain".By definition these symptoms represent an intravascular injection of ha.The patient was treated with hylenex which improved her symptoms.Although there have been reported cases of filler swelling post moderna vaccine this swelling isn't "instant" and does not cause "extreme pain".Based on the information provided this case represents an inadvertent placement of ha into a blood vessel.I hope this opinion is of value to all parties concerned.".
 
Event or Problem Description
Based on the information provided, on (b)(6) 2021, patient was injected with 0.2 of the syringe injected in upper right cheek area, as well as lower right mouth area.As reported, within 2 mins of the first injection site, patient has had instant severe swelling.All of filler injected was disintegrated with hylenex due to excessive swelling and extreme pain.Patient was treated with hylenex in upper right cheek where swelling was visible.Follow up to insure swelling had subsided, no contraindications noted as of (b)(6) 2021.Pcn allergy, no other known allergies.Previous dermal fillers: voluma, ultra plus, radiesse, volbella, vollure.Patient since 2015, never any treatment issues in the past with other fillers she received, not any adverse effect with any other services received.Birthdate (b)(6) 1971, caucasion, lives locally, owns several restaurants.Topical anesthetic used: lido 23% tetracaine.Any medications after or before the treatment: hylenex, prednisone, motrin four weeks before the date of report, patient has had covid-19 moderna vaccine medical director been informed of the ae.Patient was prescribed prednisone and given 500mg of motrin immediately post hylenex to break down filler.No swelling nor residual filler next day, only minor bruising.

Brand Name
REVANESSE VERSA+ 1.0 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
MDR Report Key11749025
Report Number3004423487-2021-00007
Device Sequence Number14557348
Product Code LMH
UDI-Device Identifier10669808001014
UDI-Public10669808001014
Combination Product (Y/N)N
PMA/510(K) Number
P160042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Model Number40082
Device Lot Number20E046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYLENEX; HYLENEX; HYLENEX; HYLENEX
Patient Age50 YR